# SDR SWAA2021120340465

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25 WL155. ; / [01] REMOVED INTERCOSTAL ATTACH ANGLE AT FCB BS500C FWD SIDE LBL25 WL155 IAW SRM 51-40-02; [07] INSTALLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25 WL155 IAW SRM 51-40-02-0G-0 AND DWG 143A7507 REV:B; [08] INSTALLED 4EA RIVETS COMMON TO THE INTERCOSTAL FWD SIDE; IAW SRM 51-40-02 AND DWG 143A7505 ID:0005 REV:B . 3EA MORE RIVETS NEEDS TO BE INSTALLED; [09] INSTALLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25 WL155 IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV:B SHT:0005.
